Latex anaphylaxis in a myasthenic child undergoing thymectomy.
Аннотация
Anaphylactic shock occurred in a 9-year-old myasthenic boy after induction of anesthesia for thymectomy. Resuscitation was successful. Subsequent skin testing identified latex as the cause. Although the patient was not in a high-risk group for latex allergy, detailed questioning confirmed that sensitivity had developed during repeated exposures in previous anesthesia and dental care. Six months later, after taking steroids and antihistaminic drugs prophylactically and avoiding all latex-containing products, the boy underwent uncomplicated thymectomy. The possibility of latex allergy should be borne in mind when dealing with patients previously exposed to repeated medical care. Adequate, latex-free equipment should be available in operating rooms to deal with patients who are allergic to latex.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.